# SDR ASAA2022060738582

- Difficulty date: June 7, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,692 hours, 14,510 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SATCOM 1 AND 2 INOPERATIVE IN FLIGHT. DISPATCH WAS ABLE TO HEAR OUR TRANSMISSIONS AND ESTABLISHED A CONNECTION BUT WE WERE UNABLE TO HEAR ANY VOICE COMMUNICATION FROM DISPATCH. GROUNDED - YES. ACCOMPLISHED SATCOM SYSTEM TEST REF B737-800 AMM 23-15-00. BOTH SATCOM 1 AND SATCOM 2 OP CHK GOOD. NO HISTORY LAST 90 DAYS.
